Sudafed Decongestant tablets Pack Of 12
  • Sudafed Decongestant tablets Pack Of 12

Sudafed Decongestant tablets Pack Of 12

Save -39% Now £3.99 Was £2.88

Overview

Buy Sudafed Decongestant tablets Pack Of 12 Online

You can order Sudafed Decongestant tablets from Simple Online Pharmacy. Please read the following information and read the patient information leaflet before using this medicine. After adding this product to your basket you will need to complete a short online questionnaire.

Our GP or pharmacist can check this to make sure it is safe for you to order. If for any reason your order is not approved, a full refund is issued.

About Sudafed Decongestant Tablets

Sudafed Decongestant tablets are used to help clear flu, common cold and allergy symptoms. It can be useful to treat catarrh, a stuffy or blocked nose, and blocked sinuses. The active ingredient is pseudoephedrine hydrochloride, this is known as a decongestant which provides relief for nasal and sinus congestion.

This medicine is used for adults and children over 12 years old. This medicine is not suitable for everyone. See the warning section for further information.

Alternatives

There are a large number of products available to treat cold and flu symptoms. See our cold and flu shop section for alternative products.

Medicines for hay fever and allergies are available from our UK registered online doctor service.

A number of other Sudafed (UK) products are available to treat cold and flu symptoms. This includes Sudafed Sinus Pain Relief and Sudafed Sinus Pressure and Pain tablets.

FAQ

What is in Sudafed Decongestant Tablets?

The tablets contain the active ingredient pseudoephedrine hydrochloride. This is a decongestant drug. It also contains lactose, maize starch, microcrystalline cellulose, silica, hypromellose, magnesium stearate, polyethylene glycol, talc and red iron oxide (E172).

How quickly does Sudafed Decongestant work?

It can work within 15 - 30 minutes but it may take around 1 hour for it to have a full effect.

What can Sudafed be used for?

Sudafed Decongestant tablets are used to treat cold, flu, and allergy symptoms. Specifically, it helps to clear a stuffy nose, blocked sinuses and catarrh. The active ingredient, pseudoephedrine, is a nasal decongestant used to relieve nasal congestion.

Does Sudafed Decongestant contain paracetamol or ibuprofen?

Sudafed Decongestant tablets do not contain paracetamol or ibuprofen. Other products used to treat cold and flu symptoms may contain paracetamol. For example, Sudafed Mucus Relief Day & Night Capsules contain paracetamol.

Can I order Sudafed online?

Yes, you can order Sudafed Decongestant tablets online from Simple Online Pharmacy. We are a UK registered online pharmacy and doctor service. When you place your order, we ask that you complete a short online medical questionnaire. This allows our pharmacist or GP to check that the product is safe for you to take.  

We use Royal Mail as a courier and offer next working day options. You can also buy Sudafed products from your local pharmacy.

Content Reviewed: 07/12/2020

References:

https://www.medicines.org.uk/emc/product/6199/smpc

https://www.medicines.org.uk/emc/files/pil.6199.pdf

https://www.nhs.uk/medicines/pseudoephedrine/

Side Effects

Common Sudafed side effects include:

  • Dry mouth
  • Nausea
  • Headache
  • Dizziness
  • Difficulty sleeping
  • Nervousness

Other possible side effects are less common but can be more serious. See section 4 of the patient information leaflet to see information about serious side effects.

Info Leaflet

Before taking any medication, it is important to read the patient information leaflet. You can find information leaflets for your medicines by typing them into the search bar at medicines.org, or by contacting us.

Directions

The dose for adults and children aged 12 years and over is to swallow 1 tablet every 4 - 6 hours up to 4 times a day. 

Leave at least 4 hours between doses and do not take more than 4 tablets in 24 hours.

Warnings

Sudafed Decongestant tablets are not suitable for people with certain conditions. This includes people with the following:

  • A previous allergic reaction to pseudoephedrine or any of the ingredients in the tablets
  • Severe kidney problems
  • Glaucoma
  • Heart disease
  • High blood pressure 

People taking certain medicines should not take Sudafed Decongestant tablets. Examples of these medicines include antidepressants called MAOIs, medicines to treat asthma, and other cough and cold medicines.
This is not a full list of warnings and interacting medicines. Speak to your doctor or pharmacist for advice, or see the patient information leaflet for further information.

Order within for guaranteed next day delivery options

Close
Save -39%Now £3.99 Was £2.88
12 : £3.99
The variation selected is currently out of stock.
Item added to bag. Click here to view bag.
Please select a size from above to proceed.
There are NHS prescriptions in your basket. Please complete the order first or remove NHS prescriptions from the basket.